MathSciNet Relay Station
MathSciNet bibliographic data
MR2578668 (2011a:11112) 11G05 (11T71 94A60)
Freeman, David; Scott, Michael; Teske, Edlyn A taxonomy of pairing-friendly elliptic curves. J. Cryptology 23 (2010), no. 2, 224–280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement